MAUDE Adverse Event Report: CARDINAL HEALTH MONOJCT 60ML SYR L-LOCK RP; SYRINGE, PISTON

CARDINAL HEALTH MONOJCT 60ML SYR L-LOCK RP; SYRINGE, PISTON
Model Number 8881560125
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/22/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the luer-lock tip broke off and remained inside the tip cap when the rn (registered nurse) was going to administer.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
Based on the information available to us, we were able to confirm the event, and determined that: from the photos provided, broken off luer tips were observed.The device history records were reviewed and indicated that the product and specification requirements were met with no non-conforming product identified.Based on all available information, an exact root cause could not determined.All information received will be used for further tracking and trending purposes.

Brand Name
MONOJCT 60ML SYR L-LOCK RP
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
CARDINAL HEALTH
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
1222 sherwood rd
norfolk NE 68701
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key19710976
Report Number1423537-2024-00070
Device Sequence Number8920356
Product Code FMF
UDI-Device Identifier20884521012230
UDI-Public20884521012230
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 07/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8881560125
Device Catalogue Number8881560125
Device Lot Number406129X
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/10/2024
Supplement Report FDA Received Date07/23/2024
Usage of Device A
Patient Sequence Number1
Patient SexUnknown